Alert archive / Minnesota / Freeze Warnings in 2020

Freeze Warning 3, NWS Grand Forks, ND

September 16, 202012 counties in Minnesota; Pembina County, North Dakota

NWS Grand Forks, ND issued this freeze warning at Sep 16, 2020, 3:37 AM CDT for 12 counties in Minnesota; Pembina County, North Dakota. It took effect at Sep 17, 2020, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 16, 2020, 3:37 AM CDT (08:37 UTC)
In effect from
Sep 17, 2020, 1:00 AM CDT
Expired
Sep 17, 2020, 8:00 AM CDT
In force
7 hr
Issued by
NWS Grand Forks, ND

Counties Becker County, MN, Beltrami County, MN, Clearwater County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Pembina County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 119 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.6 hours before the alert went out and 387 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2020-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2020-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1863 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

970 
WWUS73 KFGF 160837
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
337 AM CDT Wed Sep 16 2020

MNZ004>006-008-009-013>017-022>024-NDZ008-171500-
/O.NEW.KFGF.FZ.W.0003.200917T0600Z-200917T1500Z/
Kittson-Roseau-Lake Of The Woods-East Marshall-North Beltrami-
Pennington-Red Lake-East Polk-North Clearwater-South Beltrami-
Mahnomen-South Clearwater-Hubbard-Pembina-
Including the cities of Hallock, Karlstad, Lancaster, Roseau, 
Warroad, Greenbush, Baudette, Newfolden, Middle River, Grygla, 
Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, 
Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji,
Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, 
Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, 
Park Rapids, Cavalier, Walhalla, Drayton, Pembina, Neche, 
and St. Thomas
337 AM CDT Wed Sep 16 2020

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Portions of north central and northwest Minnesota and 
  northeast North Dakota.

* WHEN...From 1 AM to 10 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops and other
  sensitive vegetation. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. &&

$$

MNZ001-002-007-027-028-032-NDZ007-016-027-054-171500-
/O.NEW.KFGF.FR.Y.0006.200917T0600Z-200917T1500Z/
West Polk-Norman-West Marshall-West Becker-East Becker-Wadena-
Cavalier-Eastern Walsh-Grand Forks-Western Walsh-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Warren, Stephen, Argyle, Detroit Lakes, 
Wolf Lake, Wadena, Menahga, Langdon, Grafton, Park River, 
Grand Forks, Edinburg, Adams, and Lankin
337 AM CDT Wed Sep 16 2020

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...In Minnesota, West Polk, Norman, West Marshall, West 
  Becker, East Becker and Wadena Counties. In North Dakota, 
  Cavalier, Eastern Walsh, Grand Forks and Western Walsh 
  Counties.

* WHEN...From 1 AM to 10 AM CDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
4 follow-up statements
268 
WWUS73 KFGF 161957
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
257 PM CDT Wed Sep 16 2020

MNZ007-028-171500-
/O.UPG.KFGF.FR.Y.0006.200917T0600Z-200917T1500Z/
/O.EXB.KFGF.FZ.W.0003.200917T0600Z-200917T1300Z/
West Marshall-East Becker-
Including the cities of Warren, Stephen, Argyle, and Wolf Lake
257 PM CDT Wed Sep 16 2020

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...West Marshall and East Becker Counties.

* WHEN...From 1 AM to 8 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MNZ004>006-008-009-013>017-022>024-NDZ008-171300-
/O.EXT.KFGF.FZ.W.0003.200917T0600Z-200917T1300Z/
Kittson-Roseau-Lake Of The Woods-East Marshall-North Beltrami-
Pennington-Red Lake-East Polk-North Clearwater-South Beltrami-
Mahnomen-South Clearwater-Hubbard-Pembina-
Including the cities of Hallock, Karlstad, Lancaster, Roseau, 
Warroad, Greenbush, Baudette, Newfolden, Middle River, Grygla, 
Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, 
Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji,
Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, 
Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, 
Park Rapids, Cavalier, Walhalla, Drayton, Pembina, Neche, 
and St. Thomas
257 PM CDT Wed Sep 16 2020

...FREEZE WARNING NOW IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY...

* WHAT...Sub-freezing temperatures as low as 27 expected.

* WHERE...Portions of north central and northwest Minnesota and 
  northeast North Dakota.

* WHEN...From 1 AM to 8 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MNZ031-NDZ006-015-026-029-030-171300-
/O.EXB.KFGF.FR.Y.0006.200917T0600Z-200917T1300Z/
East Otter Tail-Towner-Ramsey-Nelson-Steele-Traill-
Including the cities of Perham, New York Mills, Parkers Prairie, 
Henning, Battle Lake, Cando, Devils Lake, Lakota, Mcville, Aneta,
Tolna, Finley, Hope, Mayville, Hillsboro, Hatton, and Portland
257 PM CDT Wed Sep 16 2020

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...In Minnesota, East Otter Tail County. In North Dakota, 
  Towner, Ramsey, Nelson, Steele and Traill Counties.

* WHEN...From 1 AM to 8 AM CDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

MNZ001-002-027-032-NDZ007-016-027-054-171300-
/O.EXT.KFGF.FR.Y.0006.200917T0600Z-200917T1300Z/
West Polk-Norman-West Becker-Wadena-Cavalier-Eastern Walsh-
Grand Forks-Western Walsh-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Detroit Lakes, Wadena, Menahga, Langdon, 
Grafton, Park River, Grand Forks, Edinburg, Adams, and Lankin
257 PM CDT Wed Sep 16 2020

...FROST ADVISORY NOW IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...In Minnesota, West Becker, Norman, West Polk and 
  Wadena Counties. In North Dakota, Eastern Walsh, Western 
  Walsh, Cavalier and Grand Forks Counties.

* WHEN...From 1 AM to 8 AM CDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

dtr
869 
WWUS73 KFGF 170200
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
900 PM CDT Wed Sep 16 2020

MNZ004>009-013>017-022>024-028-NDZ008-171300-
/O.CON.KFGF.FZ.W.0003.200917T0600Z-200917T1300Z/
Kittson-Roseau-Lake Of The Woods-West Marshall-East Marshall-
North Beltrami-Pennington-Red Lake-East Polk-North Clearwater-
South Beltrami-Mahnomen-South Clearwater-Hubbard-East Becker-
Pembina-
Including the cities of Hallock, Karlstad, Lancaster, Roseau, 
Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden,
Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, 
Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, 
Wolf Lake, Cavalier, Walhalla, Drayton, Pembina, Neche, 
and St. Thomas
900 PM CDT Wed Sep 16 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 27 expected.

* WHERE...Portions of north central and northwest Minnesota and 
  northeast North Dakota.

* WHEN...From 1 AM to 8 AM CDT Thursday.

* IMPACTS...Freeze conditions will kill crops and other sensitive
  vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. 

&&

$$

MNZ001-002-027-031-032-NDZ006-007-015-016-026-027-029-030-054-
171300-
/O.CON.KFGF.FR.Y.0006.200917T0600Z-200917T1300Z/
West Polk-Norman-West Becker-East Otter Tail-Wadena-Towner-
Cavalier-Ramsey-Eastern Walsh-Nelson-Grand Forks-Steele-Traill-
Western Walsh-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Detroit Lakes, Perham, New York Mills, 
Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Cando, 
Langdon, Devils Lake, Grafton, Park River, Lakota, Mcville, 
Aneta, Tolna, Grand Forks, Finley, Hope, Mayville, Hillsboro, 
Hatton, Portland, Edinburg, Adams, and Lankin
900 PM CDT Wed Sep 16 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
THURSDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...In Minnesota, West Becker, Norman, West Polk and 
  Wadena Counties. In North Dakota, Eastern Walsh, Western 
  Walsh, Cavalier and Grand Forks Counties.

* WHEN...From 1 AM to 8 AM CDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
007 
WWUS73 KFGF 170827
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
327 AM CDT Thu Sep 17 2020

MNZ002-NDZ006-007-015-026-027-029-030-054-170930-
/O.CAN.KFGF.FR.Y.0006.000000T0000Z-200917T1300Z/
Norman-Towner-Cavalier-Ramsey-Nelson-Grand Forks-Steele-Traill-
Western Walsh-
Including the cities of Ada, Twin Valley, Halstad, Cando, 
Langdon, Devils Lake, Lakota, Mcville, Aneta, Tolna, Grand Forks,
Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Edinburg, 
Adams, and Lankin
327 AM CDT Thu Sep 17 2020

...FROST ADVISORY IS CANCELLED...

Cloud cover across the region has kept temperatures in the 40s and
readings are not expected to fall much lower. 

$$

MNZ004>009-013>017-022>024-028-NDZ008-171300-
/O.CON.KFGF.FZ.W.0003.000000T0000Z-200917T1300Z/
Kittson-Roseau-Lake Of The Woods-West Marshall-East Marshall-
North Beltrami-Pennington-Red Lake-East Polk-North Clearwater-
South Beltrami-Mahnomen-South Clearwater-Hubbard-East Becker-
Pembina-
Including the cities of Hallock, Karlstad, Lancaster, Roseau, 
Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden,
Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, 
Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, 
Wolf Lake, Cavalier, Walhalla, Drayton, Pembina, Neche, 
and St. Thomas
327 AM CDT Thu Sep 17 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 27 expected.

* WHERE...Portions of north central and northwest Minnesota and 
  northeast North Dakota.

* WHEN...From 1 AM to 8 AM CDT Thursday.

* IMPACTS...Freeze conditions will kill crops and other 
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. 

&&

$$

MNZ001-027-031-032-NDZ016-171300-
/O.CON.KFGF.FR.Y.0006.000000T0000Z-200917T1300Z/
West Polk-West Becker-East Otter Tail-Wadena-Eastern Walsh-
Including the cities of Crookston, East Grand Forks, 
Detroit Lakes, Perham, New York Mills, Parkers Prairie, Henning, 
Battle Lake, Wadena, Menahga, Grafton, and Park River
327 AM CDT Thu Sep 17 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...In Minnesota, West Becker, Norman, West Polk and 
  Wadena Counties. In North Dakota, Eastern Walsh, Western 
  Walsh, Cavalier and Grand Forks Counties.

* WHEN...From 1 AM to 8 AM CDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
072 
WWUS73 KFGF 171259
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
759 AM CDT Thu Sep 17 2020

MNZ004>009-013>017-022>024-028-NDZ008-171400-
/O.EXP.KFGF.FZ.W.0003.000000T0000Z-200917T1300Z/
Kittson-Roseau-Lake Of The Woods-West Marshall-East Marshall-
North Beltrami-Pennington-Red Lake-East Polk-North Clearwater-
South Beltrami-Mahnomen-South Clearwater-Hubbard-East Becker-
Pembina-
Including the cities of Hallock, Karlstad, Lancaster, Roseau, 
Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden,
Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, 
Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, 
Wolf Lake, Cavalier, Walhalla, Drayton, Pembina, Neche, 
and St. Thomas
759 AM CDT Thu Sep 17 2020

...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

Temperatures have bottomed out below freezing and will begin
rising this morning.

$$

MNZ001-027-031-032-NDZ016-171400-
/O.EXP.KFGF.FR.Y.0006.000000T0000Z-200917T1300Z/
West Polk-West Becker-East Otter Tail-Wadena-Eastern Walsh-
Including the cities of Crookston, East Grand Forks, 
Detroit Lakes, Perham, New York Mills, Parkers Prairie, Henning, 
Battle Lake, Wadena, Menahga, Grafton, and Park River
759 AM CDT Thu Sep 17 2020

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

Temperatures have bottomed out and will begin rising. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this freeze warning went out at Sep 16, 2:59 AM CDT, 38 minutes earlier.

Area forecast discussion, Sep 16, 2:59 AM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
259 AM CDT Wed Sep 16 2020

.SHORT TERM...(Today through Thursday)
Issued at 259 AM CDT Wed Sep 16 2020

Temperatures will be the main impacts for the period.

Shortwave trough moving down into upper midwest will help push
a reinforcing cold front into the area today. HRRR vertically
integrated smoke takes the highest density plume to the south of
us, so we will get more solar today. However, with the front
coming through there will be continuing cold air advection, and
850mb temps in our northeastern counties will be down to 0 C or
even below by evening. Temps will stay in the 50s across much of
the CWA, with some low 60s possible south of the I-94 corridor.

Tonight, the surface high center settles over the eastern CWA.
Light and variable winds along with clear skies will bring ideal
radiational cooling overnight. Temps in northwestern MN will get
down to freezing and slightly below, with mid to upper 30s
elsewhere. Will put out a freeze warning in our northeast, with
frost advisory surrounding it. The surface high will push eastward
during the day on Thursday, but not much change in air mass so
highs will again be in the 50s to low 60s.

.LONG TERM...(Thursday night through Tuesday)
Issued at 259 AM CDT Wed Sep 16 2020

Primary concerns through the period continues to be Thursday Night
with the threat of patchy frost and the chances for precipitation on
Sunday and Wednesday next week.

Northwesterly flow will dominate the majority of the period as
ridging over the upper mountain west begins to amplify. This will
allow for surface high pressure over the area that will keep
impactful precipitation to a minimum. Frost conditions are
anticipated Thursday night into Friday morning. Warming through the
period is also anticipated as well, with afternoon highs expected to
be in the 70s.

A wave is anticipated to kick the ridge to our east. Recent ensemble
model solutions have trended drier for our forecast area, as the
trajectory of the low has been nudged further northward. Given the
historic predictability of cutoff lows, further monitoring is
anticipated to see how trends vary. At this time, confidence in any
measurable precipitation is low for our area.

Zonal flow through the end of the period is expected to keep
impactful weather to a minimum. There are some hints at another wave
at the end of the period, although predictability at this time is
low.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1144 PM CDT Tue Sep 15 2020

The upstream cloud cover and gusty winds just north of the
Canadian border should sweep through overnight into Wednesday
morning. Ceilings may briefly flirt with MVFR conditions, but
should mainly stay in the low end of VFR. Winds will be breezy
through the morning and early afternoon, before decreasing again.
Light winds and fairly clear skies are expected by early evening.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Frost Advisory from 1 AM to 10 AM CDT Thursday for NDZ007-016-
     027-054.

     Freeze Warning from 1 AM to 10 AM CDT Thursday for NDZ008.

MN...Frost Advisory from 1 AM to 10 AM CDT Thursday for MNZ001-002-
     007-027-028-032.

     Freeze Warning from 1 AM to 10 AM CDT Thursday for MNZ004>006-
     008-009-013>017-022>024.

SHORT TERM...JR
LONG TERM...Perroux
AVIATION...Godon
Hazardous weather outlook, Sep 15, 4:09 AM CDT, 23 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
409 AM CDT Tue Sep 15 2020

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-160915-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
409 AM CDT Tue Sep 15 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thursday and Friday mornings could see frost formation and/or
freezing temperatures.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 3:37 AM CDTFrost AdvisoryFGFBecker, Marshall, Norman, Otter Tail, Polk, Wadena28 hr

Nearby

Freeze Warnings in Minnesota, 2020Freeze Warnings in North Dakota, 2020Every freeze warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.